MathSciNet Relay Station
MathSciNet bibliographic data
MR65996 (16,515h) 53.0X
Palais, Richard S. A definition of the exterior derivative in terms of Lie derivatives. Proc. Amer. Math. Soc. 5, (1954). 902–908.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement